Alert archive / Oklahoma / Flash Flood Warnings in 2023

Flash Flood Warning 20, NWS Tulsa, OK

August 8, 2023LeFlore County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Aug 8, 2023, 5:26 AM CDT for LeFlore County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2023, 5:26 AM CDT (10:26 UTC)
Expired
Aug 8, 2023, 8:15 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 68 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-575 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

555 
WGUS54 KTSA 081026
FFWTSA
OKC079-081315-
/O.NEW.KTSA.FF.W.0020.230808T1026Z-230808T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
526 AM CDT Tue Aug 8 2023

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southern Le Flore County in southeastern Oklahoma...

* Until 815 AM CDT.

* At 526 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fanshawe...                        Muse...
  Big Cedar...                       Hodgen...
  Summerfield...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3495 9492 3483 9449 3471 9446 3455 9446
      3453 9446 3451 9446 3451 9456 3474 9488
      3484 9500 3486 9500 3488 9500 3490 9500
      3494 9500 3494 9493

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 2:38 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Aug 8, 2:38 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
238 AM CDT Tue Aug 8 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today)
Issued at 237 AM CDT Tue Aug 8 2023

Of immediate concern is the ongoing severe weather across east
central and southeast Oklahoma within the mid level moisture axis
and associated with an approaching mid level vort max currently in
southwest to south central Oklahoma. Another batch of strong to
severe storms is located across northwest and north central
Oklahoma in response to another vort max in western Kansas.
Storms across far southeast Oklahoma have exhibited supercell
structure and likely produced large hail despite high freezing
levels. Much like yesterday, these thunderstorms should persist
past sunrise with an overall decrease in coverage toward midday as
the mid level forcing shifts east of the area. Locally heavy
rainfall could become an issue, especially in parts of far
southeast Oklahoma where training could occur. High temperatures
today should be below normal once again, with forecast values
nearer to those offered by the short term blend as opposed to the
NBM.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 237 AM CDT Tue Aug 8 2023

Potential for additional thunderstorm development will exist early
Wednesday morning focused mainly across northeast Oklahoma and
into far northwest Arkansas, but it is less certain than the last
couple of nights have been. This development will result from an
increasing low level jet, with the bulk of the thunderstorms
likely to be north of Oklahoma and Arkansas borders.

Wednesday features the best potential for organized severe
weather across parts of far eastern Oklahoma and into Arkansas, in
association with a robust upper level system set to move through
the Central Plains. Thunderstorms should develop along the cold
front - currently forecast to be near the I-44 corridor - late
afternoon and into the evening, shifting east of the area by
midnight. Regarding the severe weather potential, what happens
tonight will play a major role in that given the possibility of
residual cloud cover impacting instability and also any lingering
boundaries. Large hail, damaging winds and tornadoes look to be a
concern at this point.

A brief dry period should follow the Wednesday system, with
overnight MCS activity increasing once again Thursday night into
early Friday, primarily across northeast Oklahoma and into
northwest Arkansas. This same region will remain at risk for
nightly MCSs through the weekend and into early next week, with
the ridge center remaining south in Texas. Temperatures should
reach above normal levels late this week and continue through the
weekend, with heat advisories or warnings becoming necessary
again. While the chance of seeing triple digit ambient
temperatures doesn't look likely, the rains we've seen of late
could leave us with higher humidity and some nasty heat indices.

&&

.AVIATION...
(06Z TAFS)
Issued at 1217 AM CDT Tue Aug 8 2023

Another round of TSRA will impact the E OK sites early in
the period mainly between 08z-12z with MVFR vsbys in thunder
included in TEMPO groups. TSRA axis may miss the NW AR sites,
but will include a VCTS mention between 11-13z. KFSM will carry the
same VSBY restrictions in two tempo groups between 09z-15z.
Once thunder ends, VFR elements will prevail for the remainder
of the period at all sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   87  75  93  69 /  50  40  40  20
FSM   87  73  92  73 /  80  30  40  20
MLC   88  77  95  71 /  60  20  30  10
BVO   88  71  91  65 /  30  50  40  20
FYV   86  71  87  68 /  50  40  60  40
BYV   87  70  85  66 /  30  50  70  50
MKO   85  74  92  67 /  70  30  30  20
MIO   88  72  89  66 /  30  60  60  30
F10   86  75  94  67 /  60  20  20  10
HHW   87  75  96  75 /  40  10  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...22
LONG TERM....22
AVIATION...23
Hazardous weather outlook, Aug 8, 4:51 AM CDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
451 AM CDT Tue Aug 8 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
451 AM CDT Tue Aug 8 2023

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Along and South of Interstate 40.
	ONSET...Ongoing.

DISCUSSION...
Widespread thunderstorms are ongoing this morning across much of
eastern Oklahoma and western Arkansas. Most of the storms will
remain below severe limits, but a few thunderstorms may produce
large hail up to the size of a half dollar and damaging wind gusts
around 60 mph. These thunderstorms are also producing locally
heavy rainfall, especially along and just south of Interstate 40,
which could lead to ponding of water on roadways and minor
flooding of low-lying areas. The morning thunderstorms are
expected to shift to the east through the morning, although a
front draped across southeast Oklahoma may provide a focus for
isolated thunderstorm development once again this afternoon.

Much of the evening should remain dry, but a thunderstorm complex
expected to develop to the north in Kansas may move into parts of
northeast Oklahoma and far northwest Arkansas after midnight
tonight, with a limited threat for damaging winds.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...
            Dangerous Heat Potential...Heavy Rain Potential.
THURSDAY THROUGH MONDAY...Thunderstorm Potential...Dangerous Heat Potential.

EXTENDED DISCUSSION...
The threat for severe thunderstorms will increase further
Wednesday afternoon and evening, as a potent upper level storm
system swings through the Central Plains. Instability and wind
fields will support a threat for large hail to the size of golf
balls, damaging wind gusts to 70 mph and a few tornadoes.
Thunderstorms should shift east of the area by midnight.

Heat and humidity will make a return to the region for the latter
half of the week, with widespread heat index values above 105
forecast Wednesday and again Friday, lasting through the weekend.
Heat advisories and warnings may be required for parts of the area
through this period.

The upper level pattern will also support continued nightly
thunderstorm activity beginning Thursday night, especially across
northeast Oklahoma and northwest Arkansas.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 8, 3:10 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
310 AM CDT Tue Aug 8 2023

OKZ065-066-071-080900-
Okmulgee OK-Okfuskee OK-McIntosh OK-
310 AM CDT Tue Aug 8 2023

...A strong thunderstorm will impact portions of northwestern
McIntosh, southeastern Okmulgee and southeastern Okfuskee Counties
through 400 AM CDT...

At 310 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Henryetta, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Henryetta...                      Dewar...
Grayson...                        Hoffman...
Stidham...                        Lake Eufaula State Park...
Hitchita...                       Bryant...
Pierce...

This includes Interstate 40 in Oklahoma between mile markers 232 and
258.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3556 9571 3555 9571 3555 9563 3530 9559
      3533 9608 3547 9609
TIME...MOT...LOC 0810Z 261DEG 25KT 3540 9599

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 8, 3:19 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
319 AM CDT Tue Aug 8 2023

OKZ065-080900-
Okfuskee OK-
319 AM CDT Tue Aug 8 2023

...A strong thunderstorm will impact portions of central Okfuskee
County through 400 AM CDT...

At 319 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Paden, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Okemah...                         Okfuskee...
Boley...                          Paden...
Bearden...                        Castle...
Clearview...                      Pharoah...
Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3553 9662 3561 9619 3555 9619 3555 9609
      3538 9609 3537 9606 3536 9644 3546 9644
      3546 9647 3543 9650 3543 9652 3546 9654
      3544 9657 3543 9656 3542 9656 3541 9654
      3539 9654 3541 9658 3540 9662
TIME...MOT...LOC 0819Z 266DEG 28KT 3545 9658

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 8, 3:59 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
359 AM CDT Tue Aug 8 2023

OKZ065-066-071-080930-
Okmulgee OK-Okfuskee OK-McIntosh OK-
359 AM CDT Tue Aug 8 2023

...A strong thunderstorm will impact portions of southwestern
McIntosh, south central Okmulgee and southeastern Okfuskee Counties
through 430 AM CDT...

At 359 AM CDT, Doppler radar indicated a strong thunderstorm over
Weleetka, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Weleetka...                       Hanna...
Clearview...                      Stidham...
Raiford...                        Pharoah...
Vivian...                         Bryant...
Vernon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3542 9623 3543 9566 3521 9568 3520 9571
      3519 9572 3519 9574 3518 9576 3520 9579
      3518 9584 3520 9598 3529 9598 3529 9624
TIME...MOT...LOC 0859Z 274DEG 35KT 3533 9615

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 8, 4:48 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
448 AM CDT Tue Aug 8 2023

OKZ071-073-074-081015-
Haskell OK-Pittsburg OK-McIntosh OK-
448 AM CDT Tue Aug 8 2023

...A strong thunderstorm will impact portions of southwestern
Haskell, southeastern McIntosh and northeastern Pittsburg Counties
through 515 AM CDT...

At 448 AM CDT, Doppler radar indicated a strong thunderstorm near
Arrowhead State Park, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Eufaula...                        Quinton...
Crowder...                        Canadian...
Arrowhead State Park...           Enterprise...
Blocker...                        Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3533 9561 3525 9526 3506 9533 3506 9535
      3503 9535 3503 9549 3509 9573
TIME...MOT...LOC 0948Z 290DEG 33KT 3519 9559

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 8, 5:16 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
516 AM CDT Tue Aug 8 2023

ARZ029-OKZ072-074>076-081100-
Sebastian AR-Haskell OK-Latimer OK-Sequoyah OK-Le Flore OK-
516 AM CDT Tue Aug 8 2023

...Strong thunderstorms will impact portions of southwestern
Sebastian, eastern Haskell, southern Sequoyah, northeastern Latimer
and Le Flore Counties through 600 AM CDT...

At 516 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles southwest of Gans to 2 miles northwest of
Red Oak. Movement was southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Smith...                     Poteau...
Greenwood...                      Pocola...
Heavener...                       Spiro...
Panama...                         Wister...
Hackett...                        Howe...
Hartford...                       Bonanza...
Keota...                          Red Oak...
Mccurtain...                      Bokoshe...
Fanshawe...                       Midland...
Gans...                           Cameron...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 299 and 301.
 Interstate 540 near mile marker 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
west central Arkansas...and southeastern and east central Oklahoma.

&&

LAT...LON 3493 9443 3493 9445 3461 9471 3498 9531
      3547 9493 3523 9417
TIME...MOT...LOC 1016Z 297DEG 33KT 3533 9475 3497 9512

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 8, 5:18 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
518 AM CDT Tue Aug 8 2023

OKZ073>075-081100-
Haskell OK-Pittsburg OK-Latimer OK-
518 AM CDT Tue Aug 8 2023

...Strong thunderstorms will impact portions of southern Haskell,
Latimer and northeastern Pittsburg Counties through 600 AM CDT...

At 518 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southwest of Enterprise to 5 miles
southwest of Blocker. Movement was southeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Wilburton...                      Hartshorne...
Krebs...                          Quinton...
Red Oak...                        Mccurtain...
Kinta...                          Higgins...
Damon...                          Blocker...
Robbers Cave State Park...        Mc Curtain...
Enterprise...                     Lequire...
Haileyville...                    Gowen...
Panola...                         Dow...
Bache...                          Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3493 9574 3527 9551 3518 9493 3515 9493
      3469 9522
TIME...MOT...LOC 1018Z 294DEG 32KT 3519 9548 3499 9561

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 12:26 AM CDTSpecial Weather StatementTSALeFlore34 min
Aug 8, 12:43 AM CDTSevere Thunderstorm WarningTSALeFlore47 min
Aug 8, 12:46 AM CDTSpecial Weather StatementTSAHaskell29 min
Aug 8, 1:12 AM CDTSpecial Weather StatementTSAOkfuskee33 min
Aug 8, 1:14 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore46 min
Aug 8, 1:29 AM CDTSevere Thunderstorm WarningTSALeFlore31 min
Aug 8, 1:34 AM CDTSpecial Weather StatementTSAOsage26 min
Aug 8, 1:50 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
Aug 8, 2:03 AM CDTSpecial Weather StatementTSAOsage, Pawnee27 min
Aug 8, 2:15 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Aug 8, 2:28 AM CDTSpecial Weather StatementTSAHaskell32 min
Aug 8, 2:37 AM CDTSpecial Weather StatementTSAOsage38 min
Aug 8, 2:43 AM CDTSpecial Weather StatementTSAOkmulgee32 min
Aug 8, 2:52 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg38 min
Aug 8, 3:10 AM CDTSpecial Weather StatementTSAMcIntosh50 min
Aug 8, 3:19 AM CDTSpecial Weather StatementTSAOkfuskee41 min
Aug 8, 3:29 AM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Aug 8, 3:49 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Muskogee84 min
Aug 8, 3:59 AM CDTSpecial Weather StatementTSAMcIntosh31 min
Aug 8, 4:19 AM CDTAreal Flood AdvisoryTSALeFlore67 min
Aug 8, 4:22 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Aug 8, 4:48 AM CDTSpecial Weather StatementTSAMcIntosh27 min
Aug 8, 5:08 AM CDTFlash Flood WarningTSAMcIntosh3 hr
Aug 8, 5:13 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Muskogee3 hr
Aug 8, 5:16 AM CDTSpecial Weather StatementTSAHaskell, LeFlore44 min
Aug 8, 5:18 AM CDTSpecial Weather StatementTSALatimer42 min
Aug 8, 5:24 AM CDTFlash Flood WarningTSAHaskell, McIntosh, Muskogee, Pittsburg3 hr
Aug 8, 5:57 AM CDTSpecial Weather StatementTSALeFlore48 min
Aug 8, 6:01 AM CDTSpecial Weather StatementTSAPittsburg44 min
Aug 8, 6:21 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg39 min
Aug 8, 6:51 AM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha39 min
Aug 8, 7:36 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 1 more5 hr

Nearby

Flash Flood Warnings in Oklahoma, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.